# SDR UPS02237822

- Difficulty date: February 25, 2002
- Submitted: March 15, 2002
- Operation: Air carrier
- Aircraft: N925UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19230
- Aircraft time: 49,819 hours, 37,130 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LT WING, NR 3 SLAT, CRACK IN O/B RIB AT O/B TRACK, FWD TRACK ATTACH AREA.  CRACK STOP DRILLED IAW SRM 51-10-1, REPAIR CARRIED OUT IAW SRM 57-50-3.
